Mechanical properties of bifacial fabrics

Zhu, Licheng, Naebe, Maryam, Blanchonette, Ian and Wang, Xungai 2018, Mechanical properties of bifacial fabrics, Textile research journal, vol. 88, no. 12, pp. 1335-1344, doi: 10.1177/0040517517700193.

Attached Files
Name Description MIMEType Size Downloads

Title Mechanical properties of bifacial fabrics
Author(s) Zhu, Licheng
Naebe, MaryamORCID iD for Naebe, Maryam
Blanchonette, Ian
Wang, XungaiORCID iD for Wang, Xungai
Journal name Textile research journal
Volume number 88
Issue number 12
Start page 1335
End page 1344
Total pages 10
Publisher Sage Publications
Place of publication London, Eng.
Publication date 2018-06
ISSN 0040-5175
Keyword(s) bifacial fabric
knitted structure
mechanical properties
woven structure
Science & Technology
Materials Science, Textiles
Materials Science
Language eng
DOI 10.1177/0040517517700193
Field of Research 091205 Functional Materials
0910 Manufacturing Engineering
0912 Materials Engineering
Socio Economic Objective 970110 Expanding Knowledge in Technology
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2017, The Authors
Persistent URL

Document type: Journal Article
Collections: Institute for Frontier Materials
GTP Research
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 476 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 14:31:19 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact